# SDR IPXA2024070391178

- Difficulty date: June 24, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 59,871 hours, 19,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41044
- Condition: Cracked
- Location: Rt Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** SDR FILED OPEN *** FAULT - CRACK - SKIN, R/H WING NO.9 SLAT L/E FWD LOWER FACE, NEAR OUTBD TRACK (REPAIR) OK TO INSTALL AND INSTALL NO.9 SLAT CHECK OK
